# SDR RAIA2019112180001

- Difficulty date: October 28, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FRAME IS GOUGED-          REMOVED AFT CARGO DOOR LOWER FRAME ANGLE AND PICKED UP HOLES IN NEW PART. INSTALLED AFT CARGO DOOR LOWER FRAME ANGLE. STILL NEEDS SEAL TO BE INSTALLED AND LOWER FRAME PAINTED. INSTALLED SEAL & PAINTED AFT CARGO DOOR LOWER FRAME.
